# SDR QXEA9700876

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTOFEATHER DID NOT ARM ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  INSPECTED AND RETRIMMED THE ENGINES, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
